International Journal of Mathematics and Mathematical Sciences
The notion of compatibility for point-to-point mappings recently defined by Jungck is generalized to include multi-valued mappings. This idea is used to establish a fixed point theorem for a generalized contractive multi-valued mapping and a single-valued mapping.
Original Publication Citation
Kaneko, H., & Sessa, S. (1989). Fixed point theorems for compatible multi-valued and single-valued mappings. International Journal of Mathematics and Mathematical Sciences, 12(2), 257-262. doi:10.1155/s0161171289000293
Kaneko, Hideaki and Sessa, Salvatore, "Fixed Point Theorems for Compatible Multi-Valued and Single-Valued Mappings" (1989). Mathematics & Statistics Faculty Publications. 75.